TYLENOL Sore Throat Liquid Daytime Cool Burst - 8 OZ

TYLENOL Sore Throat Liquid Daytime Cool Burst - 8 OZ
  • S3 image

TYLENOL Sore Throat Liquid Daytime Cool Burst - 8 OZ

  • SKU: 073895
  • UPC: 30045081308
  • Manufacturer: MCNEIL CONSU

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Recommended the most by doctors and used the most by hospitals.

Temporarily relieves minor aches and pains due to: the common cold, headache, sore throat, muscular aches; temporarily reduces fever. Non-drowsy.

PURPOSE: Pain Reliever, Fever Reducer

Do not take more than directed (see overdose warning). Do not take for more than 10 days unless directed by a doctor. Adults and children 12 years and over: Take 2 tablespoons (tbsp) or 30 mL in dosing cup provided every 4 to 6 hours while symptoms lasts. Do not take more than 8 tablespoon in 24 hours. Children under 12 years: Do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage.

Per Each 15 mL (1 Tablespoonfuls): Acetaminophen 500 mg

Citric Acid; FD&C Blue #1; Flavors; Polyethylene Glycol; Propylene Glycol; Purified Water; Sodium Benzoate; Sodium Carboxymethylcellulose; Sorbitol; Sucralose; Sucrose; Each Tablespoon Contains: Sodium 11 mg

Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if: pain gets worse or lasts for more than 10 days; fever gets worse or lasts more than 3 days; new symptoms occur; redness or swelling is present. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. DO NOT USE WITH OTHER MEDICINES CONTAINING ACETAMINOPHEN.